# SDR DALA2015111206912

- Difficulty date: October 28, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT INBD FWD ATTACH FITTING CUTOUT HOLE SKIN, UPPER SKIN, ON OTBD VANE INBD FLAP LT WING.  OTBD VANE INBD FLAP LT WAS REMOVED IAW AMM 27-51-01. VANE, NR 2 LT. LT INBD FLAP, OTBD VANE WAS REPLACED AND WAS INSTALLED UNDER CARD 148, ZONE 10.
